MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of nuclear medicine technology · 2003

Severe systemic reaction to (99m)Tc-methylene diphosphonate: a case report.

Balan Kottekkattu K, Choudhary Arabinda K, Balan Anupama, Wishart Gordon

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report an unusual severe systemic reaction that occurred in a woman after a (99m)Tc-methylene diphosphonate bone scan and for which no alternative explanation could be found. The bone scintigram showed diffusely increased uptake in the liver and kidneys accompanied by reversible dysfunction of these organs and dermatologic manifestations. We speculate that an immune-mediated mechanism may have caused this unusual reaction.

Для цитирования: Balan Kottekkattu K, Choudhary Arabinda K, Balan Anupama, Wishart Gordon. Severe systemic reaction to (99m)Tc-methylene diphosphonate: a case report.. Journal of nuclear medicine technology. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.